# SDR IPXA10559217

- Difficulty date: March 31, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005187A
- Part serial: A1882
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, NR 4 SLAT UPPER T/E LOWER SURFACE IS CHAFED AT INBD MAIN TRACK.  REPAIR IAW SRM 51-70-10-2R REPAIR GENERAL AND SRM 51-70-10-2R-4 REPAIR 4.
